Boundary integral for the Ramachandran index
Rendiconti del Seminario Matematico della Università di Padova, Volume 131 (2014), pp. 1-14.
@article{RSMUP_2014__131__1_0,
     author = {Antonini, Paolo},
     title = {Boundary integral for the {Ramachandran} index},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {1--14},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {131},
     year = {2014},
     mrnumber = {3217747},
     zbl = {06329754},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2014__131__1_0/}
}
TY  - JOUR
AU  - Antonini, Paolo
TI  - Boundary integral for the Ramachandran index
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2014
SP  - 1
EP  - 14
VL  - 131
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2014__131__1_0/
LA  - en
ID  - RSMUP_2014__131__1_0
ER  - 
%0 Journal Article
%A Antonini, Paolo
%T Boundary integral for the Ramachandran index
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2014
%P 1-14
%V 131
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_2014__131__1_0/
%G en
%F RSMUP_2014__131__1_0
Antonini, Paolo. Boundary integral for the Ramachandran index. Rendiconti del Seminario Matematico della Università di Padova, Volume 131 (2014), pp. 1-14. http://archive.numdam.org/item/RSMUP_2014__131__1_0/

[1] M. F. Atiyah, V. K. Patodi and I. M. Singer. Spectral asymmetry and Riemannian geometry. I. Math. Proc. Cambridge Philos. Soc. 77 (1975), pp. 43–69. | MR | Zbl

[2] Paolo Antonini, The Atiyah Patodi Singer signature formula for measured foliations, http://arxiv.org/abs/0901.0143 | MR | Zbl

[3] Paolo Antonini, The Atiyah Patodi Singer index formula for measured foliations, http://arxiv.org/abs/0907.0801. Accepted for publication on the Bull. Sci. Math. | MR | Zbl

[4] B. Boos–Bavnbeck, K. P. Wojciechhowski, Elliptic boundary value problems for Dirac operators. Birkhauser Boston, 1993.

[5] Manfred Breuer, Fredholm theories on Von Neumann algebras I, Math. Ann. 178 (1968), pp. 243–254. | MR | Zbl

[6] Manfred Breuer, Fredholm theories on Von Neumann algebras II, Math. Ann. 180 (1969), pp. 313–325. | MR | Zbl

[7] Wolfang Luck, L 2 Invariants: Theory and applications to geometry and K–Theory, A Series of Modern Surveys in Mathematics, 44. Springer, Berlin, 2002. | MR | Zbl

[8] A. S. Mishchenko, A. T. Fomenko, The index of elliptic operators over C * algebras AT. Izv. Math. 15 (1980), pp. 87–112. | MR | Zbl

[9] J. Roe, An index theorem on open manifolds I, J. Differential Geom. 27 (1988), pp. 87–113. | MR | Zbl

[10] T. Schick, L 2 -index theorems KK-Theory and connections, New York J. Math. 11 (2005), pp. 387–443. | MR | Zbl

[11] Mohan Ramachandran, Von Neumann index theorems for manifolds with boundary. J. Differential Geom. 38 (1993), pp. 315–349. | MR | Zbl

[12] John roe, Elliptic operators, topology and asymptotic methods, Pitman Research Notes in Mathematics Series, 395. Longman, Harlow, 1998. | MR | Zbl

[13] Michael Shubin, L 2 Riemann-Roch Theorem for Elliptic Operators, Geom. Func. Anal. 5 (1995), pp. 482–527. | MR | Zbl

[14] S. Vassout, Unbounded pseudodifferential calculus for Lie groupoids, J. Funct. Anal. 236 (2006), pp. 161–200. | MR | Zbl

[15] Boris Vaillant, Index theory for coverings, http://arxiv.org/abs/0806.4043